# SDR CALA2023092202853

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BABC150510104570
- Condition: Corroded
- Location: Sta986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON FLOOR BEAM AT STA .986.5 FROM RBL 29 THRU LBL 49 (REF AAR NR 99981524) REPAIRED FLLOR BEAM STA 986.5 FROM RBL 29 THRU LBL 49 IAW B737-7 00 SRM 53-70-51-2R-4, 51-40-02-0G-0,51-10-02-0G-0, 51-40-05-0G-0 , 53-70-51-1A-1.
